Hyponormal Toeplitz operators on the Bergman space. II.
Bull. Korean Math. Soc. 2007 Vol. 44, No. 3, 517-522
Printed September 1, 2007
In Sung Hwang and Jongrak Lee
Sungkyunkwan University, Sungkyunkwan University
Abstract : In this paper we consider the hyponormality of Toeplitz operators $T_{\varphi}$ on the Bergman space $L_a^2(\mathbb D)$ with symbol in the case of function $f+ \overline{g}$ with polynomials $f$ and $g$. We present some necessary conditions for the hyponormality of $T_\varphi$ under certain assumptions about the coefficients of $\varphi$.
Keywords : Toeplitz operators, hyponormal operators, Bergman space
MSC numbers : Primary 47B20, 47B35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd